# SDR DALA2016030301788

- Difficulty date: March 2, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MAKES A POPPING SOUND WHEN DOOR IS OPENED AND CLOSED, FOUND AFTER SLIDE INSTALLATION.  R & R COUNTER BALANCE AT L-1 DOOR TORQUE TUBE BODY IAW AMM 52-11-11-004-001 AND 52-11-11-404-007, OPS CHECK GOOD, NO POPPING SOUND NOTED, DOOR ADJUSTMENT, ACCOMPLISHED ON CARD NR 52-11-9001-1L, REV MAY 2015.
